# SDR WRLA95040

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-10-30
- Aircraft serial: 47956
- System (JASC): 2830 · Fuel Dump System
- Part: Fuel Dump Valve
- Part number: AV16B1926C
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO SBCF, A PASSENGER SUFFERED A MEDICAL EMERGENCY.  CAPTAIN ELECTED TO DUMP FUEL AND DIVERT TO SAN JUAN BUT NEITHER DUMP VALVE WOULD OPEN DURING BEGINNING OF DESCENT.  CREW PERFORMED TROUBLESHOOTING PROCEDURES BUT STILL UNSUCCESSFUL IN DUMPING FUEL.  CAPTAIN ELECTED TO RETURN TO MIAMI.  ARRIVED MIAMI WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED BOTH DUMP VALVES.  OPS CHECK PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
